Aloe Vera Gel

Aloe vera gel is extracted from aloe vera, which is a medicinal plant. Aloe vera gel can be used directly from the aloe vera leaves or is commercially available as a gel. This gel used to various skin conditions by applying it to the skin. Aloe vera gel capsules promote good health if taken internally.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why did my baby suddenly develop red patches on the skin?

Query: Hi doctor, There are sudden red patches on the skin of my 5 months old baby. He had mild fever the previous day and loose motions before that. There is no other noticeable symptom. Crocin and Atarax drops have been given. Same thing happened two days ago and the almost entire upper body had turned r...  Read Full »


Dr. Sirisha

Paediatrician

Answer: Hello. Welcome to icliniq.com. The problem seems to be like either a viral infection or allergy. If fever has subsided, then mostly it is an allergy. If fever is still persistent, then it is infection related rash. You can continue Crocin (Paracetamol) for fever and Atarax (Hydroxyzine) for rash. Al...  Read Full »

Why do I have skin lesions on the hands and back?

Query: Hello doctor, There are skin lesions in a 29 year old female who happened to be healthy before. The lesions started to appear two weeks ago. It has now increased on hands, back and foot. There is no itching associated with it. Please help.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Has the mucosa been affected? Has it spread to other areas? Does she have any fever associated with it and taking any medication? Is there any history of recent travel or herpes infection? What is the change in appearance of the lesion during the course? How it started ...  Read Full »

What causes itchy cracks on the scrotum?

Query: Hello doctor, I have a skin problem on my scrotum. I am having this issue since six months. It itches every time and there are cracks on my scrotum. I am using Betnovate. When I use the ointment, it goes away and when I stop it, it recurs. Previously, I had a skin disease, which I think as keratos...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern.  Read Full »

Please suggest treatment for heat rashes on testicles.

Query: Hi doctor, I get red marks on my testicles when it is hot outside. Is it heat rash or STD? I have attached a picture of the red lesions for your better understanding.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your query and examined your picture (attachment removed to protect patient identity). It seems like you have topical steroid-induced telangiectasia or angiokeratoma. Do you have any itching or pain? Are you using any topical cream for itching over the scrot...  Read Full »

Can aloe vera be used for dark circles?

Query: Hello doctor,I am 26 years old, and I have never used any product for my hair or skin. I am working in IT night shift, and I have dark circles. I came across a video from a bright side that Aloe vera can reduce dark circles. So I wanted your suggestions on this. Can I start using Aloe vera gel for m...  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. See the dark circles you are having are due to awakening at night. So during the night shift, try to relax your eyes in between. You can use ice packs to soothe your eyes once or twice. Take fresh fruits and vegetables, also for dark circles and do not let them incre...  Read Full »

How can scrotal eczema be treated?

Query: Hi doctor, I found a red dry skin on my scrotum today. What is is? Is it dangerous? How can I treat it? I am still a virgin. I have attached the pictures of the dry skin.  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen the pictures (attachment removed to protect patient identity). It looks like scrotal dermatitis. Try doing the following. If it is itching, I suggest you take tablet Teczine (Levocetirizine hydrochloride) 10 mg, once in the night for a month. Also, mix equa...  Read Full »

Why do the stretch marks on my inner thighs hurt?

Query: Hello doctor, I have stretch marks on my inner thighs and buttocks area. When I sit for about 30 minutes, the stretch marks hurt (in the scale of 1-10, the pain is around 8). So, I have to stand up once in a while. More and more stretch marks appear when they hurt and they hurt too. It is very unco...  Read Full »


Dr. Chaitra Prakash

Cosmetologist

Answer: Hi, Welcome to icliniq.com.I have gone through your history and picture (attachment removed to protect patient identity). I get your worry. I can see that you have already tried a lot of therapies for the same with not much relief. Weight gain is usually a gradual process and not much skin stretch...  Read Full »

The skin next to both sides of my nose gets red and flaky with dry skin. Kindly give your opinion.

Query: Hello doctor, I have questions concerning about the skin on my face. The skin next to both sides of my nose gets red and flaky with dry skin. It is itchy and appears often. I do not scratch it, and I have used shea butter and aloe vera. It helps a little bit, but so far still the same condition exi...  Read Full »


Dr. Dilip Meena

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. It can be seborrheic dermatitis, an inflammatory response because of seborrhea, caused by a superficial fungal infection. Do you have dandruff?Seborrheic dermatitis is usually associated with dandruff. Kindly send me the picture of your face from a distance (not in a...  Read Full »

Can head lice cause fluid release from scalp?

Query: Hello doctor, I do not know what happened to my scalp. A transparent fluid releases from my scalp and because of this, my scalp becomes hard. I am unable to comb my hair. After scratching it feels like burning. Can this problem arise due to lice in the head? Kindly help.  Read Full »


Dr. Rajesh Gulati

Family Physician, General Practitioner, Geriatrician, Medical Oncologist

Answer: Hello, Welcome to icliniq.com. Yes, this is happening due to excessive scratching of the scalp that is rupturing the membrane of the scalp, and thus a white discharge is coming out. Please do not scratch so much. Please wash your hair daily with some anti-lice shampoo or neem water. You may also ...  Read Full »

I have scars after doing cryotherapy on my penis. Will it go?

Query: Hello doctor, I had cryotherapy done to remove warts on my penis and looks like it is not healing well. My skin appears to be scarring and remains a light pink color after two weeks from treatment. Will this go away? Can I apply cream to help fade the scar?  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I need some pictures of the affected area to guide you through precisely.  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.